# SDR UALA2012100905719

- Difficulty date: October 8, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,996 hours, 13,777 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 80555154502
- Part serial: 512
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER INOP.  REPLACED COCKPIT PRINTER, OPS CHECKED NORMAL.
